MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 36MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 36MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-36-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 300-01-13 - equ, hum stem primary, press fit 13mm (b)(6), 320-10-00 - equ rev tray adapter plate tray +0 (b)(6), 320-20-00 - eq rev torque defining screw kit (b)(6), 320-20-30 - eq rev comp screw lck cap kit, 4.5 x 30mm (b)(6), 320-20-30 - eq rev comp screw lck cap kit, 4.5 x 30mm (b)(6), 320-20-30 - eq rev comp screw lck cap kit, 4.5 x 30mm (b)(6), 320-35-01 - small glenoid plate (b)(6), 320-15-05 - eq rev locking screw (b)(6), 320-32-36 - exp glen, 36mm, for small reverse (b)(6).The reason for the reported revision due to dislocation cannot be conclusively determined; however, it may be due to soft tissue imbalance, rotator cuff failure, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 2 years and 2 months post the patient's previous revision surgery, the patient dislocated their shoulder and was revised.The liner was exchanged to a constrained 36mm.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
145-DEG PE 36MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22833386
Report Number1038671-2025-02776
Device Sequence Number17281531
Product Code KWT
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/18/2025
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale